# SDR AT9900224

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO FLOOR SUPPORT COMPARTMENT UPPER SURFACE CRACKED IN THE RADIUS AT BS 237 LONGERON 27.  REMOVED FLOOR SUPPORT, WELDED REPAIR SUPPORT USING 4951 FILLER ROD, TREAT, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-3, 51-01 FIG 2, AND EA 12-5321-29-C1362.
